# SDR DALA1036869864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND HOLE IN MAIN CABIN FLOOR PANEL 32.  CUTOUT DAMAGE IAW 53-01, FIG 4.  NDT VERIFIED DAMAGE WAS CONTAINED IAW NDT SPM 06-10-01.001.  FABRICATED DOUBLER AND FILLER IAW SRM 53-01, FIG 4.  TREATED AND PRIMED DOUBLER AND FILLER IAW SRM 51-10-3.  INSTALLED DOUBLER AND FILLER IAW 53-01, FIG 4.
